# SDR SWAA2024030145479

- Difficulty date: January 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 8 WL 208.5 AT AFT GALLEY AREA 2024-78304<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 232017609; DUE DATE: 22-FEB-24;[02] TOOL USED IN STEPS 8 AND 9: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BS 986.5 BETWEEN RBL9 TO LBL1 WL 208.5 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] RII COMPLETED JOB
